# SDR USAA2014022400027

- Difficulty date: February 23, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 30,746 hours, 23,930 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53233501200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT.  1 INCH DIAMETER LIGHTNING STRIKE ON FUSELAGE SKIN AT FRAME 24, STRINGER 42L.  REPAIRED FUSELAGE SKIN AT FRAME 24, STRINGER 42L IAW EA 105704A.
